# SDR TSAA9978296

- Difficulty date: July 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Accessory Unit
- Part number: 657360629
- Condition: Defective
- Location: Tr Unit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

HNL/ITO - FLT 404 - TAKEOFF WARNING HORN SOUNDED DURING TAKEOFF.  TAKEOFF ABORTED AT ABOUT 30 KNOTS.  RETURNED TO GATE.  REMOVED AND REPLACED ENGINE ACCESSORY UNIT.  OPS CHECK OK IAW MM 78-34-91.  AIRCRAFT RETURNED TO SERVICE.  (X)
